MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Inspected 1 opened/used sensor and performed continuity resistance test.Sensor passed per specification.Also, performed bicarbonate buffer test.Sensor passed per specifications with accurate readings.Also, performed visual inspection and checked insertion needle for burrs/hooks and dull needle tip defects and none was found.Insertion needle passed per specifications.
 
Event or Problem Description
The customer reported via phone call that they experienced inaccurate readings and triggered threshold suspend.The customer's blood glucose was 73 mg/dl and sensor glucose was 43 mg/dl at the time of incident when it triggered threshold suspend.The customer's blood glucose was 83 mg/dl at the time of call.The sensor was returned for analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7815374
Report Number2032227-2018-17494
Device Sequence Number13965569
Product Code OZP
UDI-Device Identifier20763000017556
UDI-Public(01)20763000017556(017)20190122
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberHG29UDA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight176